# SDR SWAA080518

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 40,653 hours, 33,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Part serial: 2267
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
